how long does it take to get off Ativan?
First of all, stopping any medication should be done under the direction of a healthcare provider.
Your weanig schedule, however, appears to be in keeping with what a physician would have done.
That said, I don't think you're suffering from any physical withdrawal symptoms, but perhaps a rebound effect that afflicts many people. Essentially, consider that you were taking a medication for migraine headaches for a period time, after you stop taking the medication you don't suffer from withdrawal symptoms, but from rebound effect which, in some cases, make the headaches worsr they were before.
Unfortunately, this is just something you have to work through. The amount of time it takes varies from one individual to the next, but I'm sure your symptoms will subside without further action.
If however, they fail to go away or are overly botherssome, contact your healthcare provider for assistance.
Michael(Jikan) Read More At : ...